# SDR CALA2025101510122

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 146N365014
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO, WATER SERVICE BOX HAS A BRACKET WITH A CRACK, NEAR BS 1681.8, S30.   REMOVED AND REPLACED AFT BULKHEAD BRACKET NEAR BS 1581.8 S30 IAW SRM 51-10-02.
